# SDR DALA2025101507537

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT Y-460 FR 80.   REPLACED THE FLOOR PROFILE AT Y-460 FR80 PER A330 SRM 51-72-11. (1253006)
